arrow
Volume 18, Number 3
Previous Issue Next Issue

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238.

Preview Full PDF 1621 18366 Abstract

Jia-Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250.

Preview Full PDF 1630 18395 Abstract

Huo-Duo Qi & Yu-Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264.

Preview Full PDF 1558 19032 Abstract

Zhong-Xiao Jia & Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276.

Preview Full PDF 1580 19044 Abstract

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282.

Preview Full PDF 1774 18493 Abstract

Shi-Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288.

Preview Full PDF 1631 18738 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 18 (2000), pp. 289-304.

Preview Full PDF 1591 18443 Abstract

Jun-Gong Xue & Wei-Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312.

Preview Full PDF 1700 18306 Abstract

Hua-Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324.

Preview Full PDF 1649 18534 Abstract

Yang Cao & Qing-Yang Li

J. Comp. Math., 18 (2000), pp. 325-336.

Preview Full PDF 1658 18313 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard